Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lacika

Using tretinoin only on some parts of the face?

Recommended Posts

I'm using retino-a (yes, the generic one) 0,05% since 3 weeks.

10 days ago I got sunburnt on my face OR maybe it is just the tretinoin irritation showed up OR both. I'm not sure.

My skin is reddish now everywhere except where my beard is grown (I'm a male oc :) ). And when I get sweat the red skin stings, but not when I wash it.

Is it ok to still regularly apply tretinoin to my beard area as there is no irritation going on there? Or could this cause that the reddish area (where I don't apply the cream) will heal slower or even gets worse?

Generally my question is like: will tretinoin only affect the surface where it is applied or it can irritate a significantly larger surface.

Thanks.

(Sorry for my bad English)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×